Open Access
Translator Disclaimer
1997 Hausdorff convergence and the limit shape of the unicorns
Bernd Krauskopf, Hartje Kriete
Experiment. Math. 6(2): 117-135 (1997).

Abstract

We discuss the Hausdorff convergence of hyperbolic components in parameter space as a one-parameter family of transcendental functions is dynamically approximated by polynomials. This convergence is strongly suggested by computer experiments and is proved in a weaker form, which is illustrated with exponential, sine and cosine families. Furthermore, we consider the convergence of subhyperbolic components. Our result also applies to the antiholomorphic exponentials, which allows us to investigate the limit shape of the unicorns.

Citation

Download Citation

Bernd Krauskopf. Hartje Kriete. "Hausdorff convergence and the limit shape of the unicorns." Experiment. Math. 6 (2) 117 - 135, 1997.

Information

Published: 1997
First available in Project Euclid: 14 March 2003

zbMATH: 0885.30023
MathSciNet: MR1474573

Subjects:
Primary: 30D05
Secondary: 54H20‎ , 58F23

Keywords: entire functions , Fatou set , hyperbolic components , iteration , Julia set , multicorns , Uniform convergence

Rights: Copyright © 1997 A K Peters, Ltd.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.6 • No. 2 • 1997
Back to Top